# SDR CALA2014040900434

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 25,321 hours, 8,646 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CRACK AT HORIZONTAL STAB LOWER SKIN STATION 138.7 APPROXIMATELY 27.5 INCHES FROM AFT REAR SPAR.  REPAIRED IAW SRM 55-10-01 REPAIR 11 TBL 204 PG 212.
